Mathematics and Statistics  

Mathematics and Statistics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of mathematics and statistics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.


ISSN: 2332-2071 (Print)

ISSN: 2332-2144 (Online)


Contact Us: ms.editor@hrpub.org or editor@hrpub.org

Website: https://www.hrpub.org/journals/jour_info.php?id=34


Archive

Volume 9   2021
Vol.9 No.1
Volume 8   2020
Vol.8 No.1Vol.8 No.2Vol.8 No.2AVol.8 No.3Vol.8 No.4Vol.8 No.5
Vol.8 No.6
Volume 7   2019
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4Vol.7 No.4AVol.7 No.5
Volume 6   2018
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 1(Aug , 2013) No 2

A Unique Common Fixed Point Theorem of Meir-Keeler Type in a Partial Metric Space

K.P.R. Rao, G.N.V. Kishore, P.R.Sobhana Babu

[Abstract] [Full Text] [Full Article - PDF] pp. 19 - 24

DOI: 10.13189/ms.2013.010201

On Decay of Solutions to Systems of Integro-differential Equations with Strongly Damped

Erhan Pişkin

[Abstract] [Full Text] [Full Article - PDF] pp. 25 - 34

DOI: 10.13189/ms.2013.010202

Strong Insertion of A Baire-one Function

Majid Mirmiran

[Abstract] [Full Text] [Full Article - PDF] pp. 35 - 39

DOI: 10.13189/ms.2013.010203

Inequalities for the Polar Derivative of A Polynomial

M.S. Pukhta

[Abstract] [Full Text] [Full Article - PDF] pp. 40 - 42

DOI: 10.13189/ms.2013.010204

Intuitionistic Fuzzy Soft Matrix Theory

Md.Jalilul Islam Mondal, Tapan Kumar Roy

[Abstract] [Full Text] [Full Article - PDF] pp. 43 - 49

DOI: 10.13189/ms.2013.010205

The Leibniz Rule for Fractional Derivatives Holds with Non-Differentiable Functions

Guy Jumarie

[Abstract] [Full Text] [Full Article - PDF] pp. 50 - 52

DOI: 10.13189/ms.2013.010206

0-event: Point and Interval Estimates

Sergey Gurov

[Abstract] [Full Text] [Full Article - PDF] pp. 53 - 58

DOI: 10.13189/ms.2013.010207

On a Fractional Master Equation and a Fractional Diffusion Equation

R. K. Saxena

[Abstract] [Full Text] [Full Article - PDF] pp. 59 - 63

DOI: 10.13189/ms.2013.010208

Representing Data Distributions with a Nonparametric Kernel Density: The Way to Estimate the Optimal Oil Contents of Palm Mesocarp at Various Periods

Divo Dharma Silalahi, Putri Aulia Wahyuningsih, Fahri Arief Siregar

[Abstract] [Full Text] [Full Article - PDF] pp. 64 - 73

DOI: 10.13189/ms.2013.010209

Estimation in Misclassified Size-Biased Generalized Negative Binomial Distribution

B. S. Trivedi, M. N. Patel

[Abstract] [Full Text] [Full Article - PDF] pp. 74 - 85

DOI: 10.13189/ms.2013.010210

Some New Hermite-Hadamard Type Inequalities for Geometrically Convex Functions

imdat İşcan

[Abstract] [Full Text] [Full Article - PDF] pp. 86 - 91

DOI: 10.13189/ms.2013.010211